# SDR IPXA2018111205834

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 23,053 hours, 7,950 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT, OBSERVED EGT MAX 770 DEG.  TROUBLESHOT IAW FIM 49-11-00-815-001. 103 & MINI FLAG 34 APPEARED & SUMMARY SHOWED LUR MESSAGE.  A/C START CIRCUIT. R & R THE APU TRU IAW FIM 49-11-00-815-807-001.
